# SDR AALA016040

- Difficulty date: April 1, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9194501
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - TAILCONE MID EMERGENCY LIGHTS INOPERATIVE, 3 ASSY''S.  REPLACED 2 EMERGENCY LIGHT ASSEMBLIES AND RELAMPED 1 ASSEMBLY.  OPS CHECK OK.  (M)
